# SDR KY7A20210210002

- Difficulty date: February 10, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N2728G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC731
- Aircraft time: 29,568 hours, 39,553 cycles
- Engine: Garrtt TPE3311U
- Engine time: 29,712 hours, 35,830 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

PIC REPORTED ENGINE "ROLLED BACK" (I.E. FLAMED OUT) ON 3 MILE FINAL INTO RIL. PIC REPORTED HE DID NOT FEATHER/SECURE THE ENGINE DUE TO STAGE OF FLIGHT AND LANDED WITH THE ENGINE WINDMILLING. AIRCRAFT LANDED AND TAXIED IN WITHOUT INCIDENT. PIC REPORTED ENGINE WAS FREE TURNING AND ON THE START LOCKS WHEN HE CONTACTED MX. MX DIRECTED PIC TO RUN THE ENGINE TO ATTEMPT TROUBLESHOOTING. ENGINE RUN WAS SATISFACTORY. MX PERSONNEL WERE FLOWN TO RIL AND THE ENGINE WAS INSPECTED AND ADDITIONAL GROUND RUNS INCLUDING POWER ASSURANCE RUNS WERE CONDUCTED WITH NO ANOMOLIES. THE AIRCRAFT WAS FERRIED TO APA WITH NO ISSUES. THE FUEL SOV WAS REPLACED AS A PRECAUTIONARY MEASURE ALTHOUGH NO FAILURE WAS EVER OBSERVED. AIRCRAFT WAS TEST FLOWN AND AN NTS SHUTDOWN WAS CONDUCTED SATISFACTORILY WITH THE EXCEPTION OF AN INOP. AUTO IGNITION LIGHT. THE LIGHT WAS REPAIRED AND THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO DETERMINATION MADE AS TO THE CAUSE OF THE FAULIRE. AS OF THIS REPORT THE AIRCRAFT HAS OPERATED SEVERAL FLIGHTS WITH NO ISSUES.
